# SDR A6WA200340135

- Difficulty date: September 8, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Part number: 69254517
- Part serial: 5783
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUSPECT FUEL LEAK AT APU BAY.  INSPECTED AND FOUND NO FUEL LEAKS SUSPECT APU FUEL SOLENOID VALVE NOT FULLY CLOSING.  REMOVED AND REPLACED FUEL SOLENOID VALVE.  OPS AND LEAK CHECK GOOD.  (M)
